MAUDE Adverse Event Report: Fisher & Paykel Healthcare Ltd Fisher & Paykel Healthcare; Respiratory Humidifier

Fisher & Paykel Healthcare Ltd Fisher & Paykel Healthcare; Respiratory Humidifier
Model Number PT301US
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Codes Low Oxygen Saturation (2477); Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).F&p have requested for further information from the healthcare facility, including more details on patient consequences, the sequence of events, and for the return of the subject device.F&p will provide a follow up report upon completion of f&p's investigation.Product background: the airvo 3 is for the treatment of spontaneously breathing patients who would benefit from receiving high flow warmed and humidified respiratory gases.This includes patients who have had upper airways bypassed.The flow may be from 2 - 70 l/min depending on the patient interface.The airvo 3 is for patients in hospitals and subacute facilities.The airvo 3 is not intended for life support.The airvo 3 can deliver these high flow gases through nasal cannula to augment the breathing of spontaneously breathing neonate, infant, child, adolescent and adult patients suffering from respiratory distress and/or hypoxemia in the hospital setting.The airvo 3 is not intended to provide total ventilatory requirements of the patient and is not for use during field transport.
 
Event or Problem Description
A healthcare facility reported via a fisher & paykel healthcare (f&p) field representative that a pt301 airvo 3 generated a visual alarm.The nature of the visual alarm suggests there may be a potential issue with the subject device's audible alarm.The healthcare facility reported that the patient experienced desaturation.F&p have requested for further information from the healthcare facility, including more details on patient consequences, the sequence of events, and for the return of the subject device.F&p will provide a follow up report upon completion of f&p's investigation.
 
Event or Problem Description
A healthcare facility in alaska reported via a fisher & paykel healthcare (f&p) field representative that a pt301 airvo 3 generated a visual alarm.The nature of the visual alarm suggests there may be a potential issue with the subject device's audible alarm.The healthcare facility reported that the patient experienced desaturation.It was later stated by the healthcare facility that "nothing serious happened".F&p made multiple requests for further information from the healthcare facility, including the sequence of events, photographs and diagrams of the device set up of the subject device.However, the healthcare facility did not provide this information.
 
Additional Manufacturer Narrative
(b)(4).Corrected data: b4,b5,d9,g3,g6,h2,h3,h6,h11.Product background: the airvo 3 is for the treatment of spontaneously breathing patients who would benefit from receiving high flow warmed and humidified respiratory gases.This includes patients who have had upper airways bypassed.The flow may be from 2 - 70 l/min depending on the patient interface.The airvo 3 is for patients in hospitals and subacute facilities.The airvo 3 is not intended for life support.The airvo 3 can deliver these high flow gases through nasal cannula to augment the breathing of spontaneously breathing neonate, infant, child, adolescent and adult patients suffering from respiratory distress and/or hypoxemia in the hospital setting.The airvo 3 is not intended to provide total ventilatory requirements of the patient and is not for use during field transport.Method: the subject airvo 3 was received by fisher & paykel healthcare (f&p) where it was inspected by a trained f&p investigation engineer.The device was performance tested and the audible alarm function was checked.Results: during testing it was found that the airvo 3 did have an audible alarm.The healthcare facility reported that the patient experienced desaturation.It was later stated by the healthcare facility that "nothing serious happened".F&p made multiple requests for further information from the healthcare facility, including the sequence of events, photographs and diagrams of the device set up of the subject device.However, the healthcare facility did not provide this information.Conclusion: f&p's investigation was unable to determine what may have caused the reported event as the audible alarm of the subject airvo 3 was working as intended.

Brand Name
Fisher & Paykel Healthcare
Common Device Name
Respiratory Humidifier
Manufacturer (Section D)
Fisher & Paykel Healthcare Ltd
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
Fisher & Paykel Healthcare Ltd
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
+1(949)434-1005
MDR Report Key24465974
Report Number9611451-2026-00747
Device Sequence Number9581139
Product Code QAV
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K221338
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPT301US
Device Catalogue NumberPT301US
Device Lot Number2103524785
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/09/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer07/28/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown